# SDR ABXA2020054056

- Difficulty date: May 4, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767232
- Aircraft serial: 23016
- Aircraft time: 64,269 hours, 45,129 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FWD EQPT VAL EICAS MSG AND DISCRETE VALVE LIGHT ON EQUIP COOLING PANEL OVER HEAD. QRH PROCEDURE DID NOT CLEAR. AIRCRAFT WAS GROUNDED.
